# SDR UPS98826930

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 36471171
- Condition: Corroded
- Location: Bs 960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FS 960 ABOVE LONG 24R THE FITTING IS CORRODED.  REMOVED AND REPLACED FITTING PER DWG 3647117 AND SRM 51-1-20D, 51-1-3, 53-2-0 FIG 8.
